So, at the end of last month, I was on my set of sugar pills for my birth control. I am sexually active and a few days into the sugar pills, I had my period and after it was over, I had unprotected sex. ( He did not finish inside, if that helps any.) Afterwards, at my regular time I started my new package, disregarding the few sugar pills I had left.
Now, I feel really stupid. Its been almost two weeks now, and I've had noticed some red-brown discharge in my panty liner, and I have been spotting for the past four days with the color ranging from brown, dark red, to red.
The first day it was fine, and then the next day or so, I had a lot come out. It was dark in color.. I dunno if that helps but, I have felt some what sick in the morning only twice. (I had eaten some bad/undercooked food the nights before but after the morning, I was fine in the afternoon and have been since). Everyday afterward had just been spotting or i noticed when I had to wipe. I had exactly two cramps and I have been doing some reading in the meantime trying to find out whats going on.
My body could be doing that miscarriage thing, or I'm just having some breakthrough bleeding. I have experienced this before, in the last couple of months. I also have taken some pills half an hour to an hour off from when I normally take them.
The other possibility is that i'm pregnant. I'm no where near ready to have a kid, let alone support one.
I just want opinions and some advice, and what steps I could take if I am pregnant and not wanting to have a child.
Last edited by staticbubblegum; 06-10-2012 at 08:26 PM.
Reason: forgotten information.
Chances are that you aren't pregnant or miscarrying. You're probably just having some breakthrough bleeding.
You say you had sex, then started taking your pills again at the regular time adn threw away the 'spacer' pills that you had left? Did you possibly start your active pills a day or two before you normally would have? That can throw your cycle off a bit.
Also, you don't say how long you've been on the pill or what pill you're on. Everyone's body is different and can readjust over time. It could be that the pill dose that you're on is too potent or doesn't work well with your natural hormonal balance. I'd ride it out for this month, take all of your pills on time (a couple hours difference once in a while doesn't hurt anything.) and see if the spotting stops. If it doesn't, see your doctor and see about changing pill formulas. If you actually miss your period, then you should worry about being pregnant.
It helps to set an alarm on your phone for the time you're supposed to take it. And skipping the last few days will mess your period up. Just take one a day until that pack is gone and then start the new pack the next day. And if you have any more problems after that then yes you need to go talk to your doctor or even your local health department.
Hi- I'm new here and still trying to work this thing. But I have a few questions. I had sex with my boyfriend and the first time I bled, the second time I didn't, but it seems like I'm spotting but I'm not sure. I'm on birth control and started that the day I started my period back in April. So please help me, I feel like something is wrong with me.